# SDR SWAA2022030102007

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 521DB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; LEADING EDGE PANELS 521DB HAS CRACKED CORNER. MARKED / REPAIRED DAMAGE IAW SRM 57-41-01-2R-1; SEE NON-ROUTINE FOR INDIVIDUAL SIGN OFFS.
